Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 26, NWS Louisville, KY

May 25, 2006Larue County, Marion County, Kentucky

NWS Louisville, KY issued this flash flood warning at May 25, 2006, 10:43 PM EDT for Larue County, Marion County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2006, 10:43 PM EDT (02:43 UTC)
Expired
May 26, 2006, 1:45 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Larue County, KY, Marion County, KY

The radar

The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 11:15 PM EDTFLASH FLOODE Lebanon, KYREPORT OF WATER OVER US 68 JUST EAST OF LEBANON...ALSO WATER OVER LORETTA ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1906 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.8
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 260245
FFWLMK
KYC123-155-260545-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 PM EDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LARUE COUNTY IN NORTH CENTRAL KENTUCKY
  MARION COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 145 AM EDT

* AT 1039 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH    
  FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA AND AN ADDITIONAL 
  INCH OF RAIN WILL BE POSSIBLE. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST. MARY...
  ST. FRANCIS...NERINX...LYONS...LORETTO AND ATHERTONVILLE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3745 8586 3771 8570 3768 8560 3758 8561
      3755 8564 3752 8561 3754 8552 3766 8543
      3762 8527 3761 8505 3748 8509 3748 8564
      3745 8567

$$

JA
1 follow-up statement
000 
WGUS73 KLMK 260328
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1126 PM EDT THU MAY 25 2006

KYC123-155-260545-
LARUE KY-MARION KY-
1126 PM EDT THU MAY 25 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
MARION AND LARUE COUNTIES...

AT 1122 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL 
ROADWAYS WITH WATER OVER THE ROAD DUE TO FLASH FLOODING ACROSS THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEBANON AND
HODGENVILLE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL HAS CAUSED FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS. LAW ENFORCEMENT IN MARION COUNTY 
REPORTED WATER OVER LORETTA ROAD...AND WATER OVER US 68 EAST OF 
LEBANON.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3745 8586 3771 8570 3768 8560 3758 8561
      3755 8564 3752 8561 3754 8552 3766 8543
      3762 8527 3761 8505 3748 8509 3748 8564
      3745 8567

$$

SCHOTT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 25, 8:12 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 25, 8:12 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
812 PM EDT THU MAY 25 2006

.MESO UPDATE...

BKN LINE OF SVR STORMS PROGRESSING ACROSS THE CWA FROM OWB TO N OF
LEX AS OF 00 UTC. NUMEROUS REPORTS OF WIND DMG AND LARGE HAIL WITH
THESE STORMS. CELLS CONTINUE TO DEVELOP UPSTREAM OVER WRN KY AND
SRN IL...AS THE ENTIRE COMPLEX DRIFTS TO THE SLOWLY TO THE SOUTH.
WE ARE ANTICIPATING SOME FLOODING ISSUES OVER THE NEXT FEW HOURS
DUE TO TRAINING CELLS. RADAR IS LIKELY OVERESTIMATING PCPN AMTS
DUE TO HAIL CONTAMINATION...BUT RAIN RATES OF AT LEAST AN INCH PER
HOUR ARE LIKELY...FALLING ON AREAS THAT SAW A LOT OF RAIN LAST
NIGHT. MAY NEED TO UPGRADE CURRENT URBAN/FLOOD ADVSYS TO WARNINGS.
SVR STORMS WITH SOME BOWING CHARACTERISTICS HEADING INTO THE LEX
METRO AREA...AND INTENSE CELLS WITH LARGE HAIL LIKELY WEST OF I-65
ATTM.

CS

&&

.PREV DISCUSSION... (ISSUED 613 PM EDT THU MAY 25 2006)

LINE OF SVR STORMS PROGRESSING EWD ACROSS SRN IND...SOME HAD
FAIRLY STRONG LOW/MID LEVEL CIRCULATIONS. BOWING STRUCTURE
DETECTED OVER WASHINGTON COUNTY MOVING INTO CLARK COUNTY MAY
PRODUCE LOCALIZED INTENSE WINDS. LARGE HAIL IS ALSO
EXPECTED...HAIL SPIKE ON RECENT RADAR DATA IN CELL NEAR OWB.
STORMS EXPECTED TO CONTINUE EASTWARD...WITH ADDITIONAL CELLS
DEVELOPING FURTHER SW INTO WRN KY/SRN IL/SE MO. AS A RESULT...NEW
TORNADO WATCH WILL BE ISSUED SHORTLY FOR REMAINDER OF OUR CNTRL KY
COUNTIES. LOW LEVEL SHEAR/HELICITIES ARE MORE THAN SUFFICIENT FOR
ISLTD TORNADOES...ESPECIALLY FROM I-65 WESTWARD BASED ON LATEST
MESOANALYSIS.

CS

PREV DISCUSSION... (ISSUED 406 PM EDT THU MAY 25 2006)

TORNADO WATCHES NOW IN EFFECT FOR LOCATIONS ROUGHLY ALONG/N OF AN
EVV-LEX LINE. A BROKEN LINE OF SUPERCELLS HAS RAPIDLY DEVELOPED
OVER THE PAST HOUR OR SO FROM SE IL UP INTO CNTRL IN. SOME FAIRLY
LARGE HAIL BEING REPORTED FROM THOSE STORMS. WINDS HAVE BACKED IN
THE LATEST OBSERVATIONS AT HNB/SDF/LEX...INDICATING INCREASING
THREAT FOR ISLTD TORNADOES. FURTHER SW...STORMS HAVING A HARD TIME
DEVELOPING OVER FAR SRN IL INTO SE MO...THOUGH THIS AREA WILL
STILL HAVE TO BE WATCHED FOR ADDTL DEVELOPMENT. ADDITIONAL SCT
CONVECTION OVER WRN/CNTRL TN MAY AFFECT SRN/SE PORTIONS OF THE CWA
LATER ON.

CS

PREV DISCUSSION... (ISSUED 300 PM EDT THU MAY 25 2006)

LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

UPPER LEVEL RIDGING IS FORECAST TO HOLD SWAY THROUGH MUCH OF THE
LONG TERM PERIOD.  DEPARTING SFC FRONTAL BOUNDARY IS FORECAST TO
CONTINUE TO MOVE SOUTHEAST AS SFC RIDGING BUILDS INTO THE OHIO
VALLEY THROUGH THE FIRST PART OF THE HOLIDAY WEEKEND.  IN
GENERAL...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED
THROUGH SUNDAY.  ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE
WEEKEND WITH HIGHS IN THE MID TO UPPER 80S AND OVERNIGHT LOWS IN THE
MID TO UPPER 60S.  BY LATE SUNDAY...LATEST 00Z GFS SHOWS SOME WEAK
FRONTAL BOUNDARY IN THE AREA THAT REMAINS QUASI-STATIONARY FROM
NORTH TO SOUTH ACROSS THE REGION.  PRIND ARE THAT WE SHOULD REMAIN
RATHER DRY THROUGH MONDAY...THEREFORE WE PLAN ON KEEPING A DRY
FORECAST AT THIS POINT.  BY TUESDAY...WE WILL LIKELY SEE DIURNALLY
DRIVEN CONVECTION IN THE AFTERNOON/EVE.  SO WE WILL KEEP CHC POPS IN
FOR TUE THROUGH THU.  TEMPERATURES WILL COOL SLIGHTLY BY EARLY NEXT
WEEK...BUT TEMPS WILL STILL BE ABOVE NORMAL WITH HIGHS IN THE LOW TO
MID 80S AND OVERNIGHT LOWS IN THE MID 60S. -33

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 25, 4:30 PM EDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU MAY 25 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
430 PM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

ALL OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA IS IN A MODERATE
RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT.

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG
AN APPROACHING COLD FRONT. VERY MOIST AND VERY UNSTABLE AIR IS IN
PLACE ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE
FOR DAMAGING WINDS AND HAIL...BUT THERE IS THE POTENTIAL FOR
ISOLATED TORNADOES TO DEVELOP AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT RISK FOR SEVERE STORMS WILL EXIST FRIDAY MORNING SOUTH OF
THE BLUEGRASS AND WESTERN KENTUCKY PARKWAYS. THIS AREA IS AHEAD OF A
COLD FRONT MOVING THROUGH THE REGION. THE PRIMARY THREAT WILL BE
WIND DAMAGE. THE STORMS WILL END BY EARLY AFTERNOON AS THE FRONT
PUSHES SOUTHEAST OF KENTUCKY.

THUNDERSTORMS ARE FORECAST AGAIN NEXT TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING.
SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY
INSTANCES OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE. CALL US...OR USE E-SPOTTER ON OUR WEBSITE TO RELAY
REPORTS.

CS

In the hours before

Local storm report, May 25, 9:47 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
947 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     GEORGETOWN              38.30N 85.97W
05/25/2006                   FLOYD              IN   LAW ENFORCEMENT

            A COUPLE TREES WERE DOWNED.

&&

MRC
Local storm report, May 25, 9:51 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
951 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             HODGENVILLE             37.57N 85.74W
05/25/2006  E0.88 INCH       LARUE              KY   NWS EMPLOYEE

&&

MRC
Local storm report, May 25, 10:07 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1007 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     HENRYVILLE              38.53N 85.77W
05/25/2006                   CLARK              IN   TRAINED SPOTTER

            POWER LINES WERE DOWNED ACROSS HIGHWAY 31.

&&

MRC
Special weather statement, May 25, 10:19 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1019 PM EDT THU MAY 25 2006

KYZ055-260245-
BOYLE-
1019 PM EDT THU MAY 25 2006

...STRONG THUNDERSTORM...

AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES WEST OF DANVILLE...OR 20 MILES NORTH
OF LIBERTY...AND MOVING EAST AT 40 MPH.

CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH
RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE
SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

THIS STORM WILL BE...
  NEAR DANVILLE BY 1030 PM EDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AL
Local storm report, May 25, 10:22 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1022 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     CYNTHIANA               38.39N 84.30W
05/25/2006                   HARRISON           KY   TRAINED SPOTTER

            A MOBILE HOME WAS DESTROYED BY HIGH WINDS.

&&

MRC
Special weather statement, May 25, 10:22 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1022 PM EDT THU MAY 25 2006

KYZ041-049-057-260300-
CLARK-FAYETTE-MADISON-
1022 PM EDT THU MAY 25 2006

...STRONG LINE OF THUNDERSTORMS MOVING ACROSS THE BLUEGRASS...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM A LINE EXTENDING
FROM 10 MILES SOUTH OF LEXINGTON TO 15 MILES SOUTH OF LEXINGTON TO
17 MILES SOUTH OF LEXINGTON TO 24 MILES SOUTH OF LEXINGTON...AND
MOVING SOUTHEAST AT 50 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR RICHMOND BY 1035 PM EDT.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
76 AND 99.

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

SCHOTT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:01 PM EDTSevere Thunderstorm WarningLMKNelson44 min
May 25, 8:03 PM EDTSevere Thunderstorm WarningLMKFranklin28 min
May 25, 8:14 PM EDTSevere Thunderstorm WarningLMKMercer, Woodford46 min
May 25, 8:15 PM EDTSevere Thunderstorm WarningLMKHardin45 min
May 25, 8:21 PM EDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 8:27 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Scott48 min
May 25, 8:32 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock43 min
May 25, 8:48 PM EDTSevere Thunderstorm WarningLMKClark, Madison42 min
May 25, 8:55 PM EDTTornado WarningLMKGrayson35 min
May 25, 9:02 PM EDTSevere Thunderstorm WarningLMKLarue, Nelson43 min
May 25, 9:10 PM EDTSevere Thunderstorm WarningLMKWashington35 min
May 25, 9:11 PM EDTTornado WarningLMKHardin34 min
May 25, 9:13 PM EDTSevere Thunderstorm WarningLMKBreckinridge47 min
May 25, 9:24 PM EDTSevere Thunderstorm WarningLMKHardin51 min
May 25, 9:26 PM EDTTornado WarningLMKMadison, Marion77 days
May 25, 9:29 PM EDTSevere Thunderstorm WarningLMKLarue46 min
May 25, 9:35 PM EDTFlash Flood WarningLMKBreckinridge3 hr
May 25, 9:37 PM EDTSevere Thunderstorm WarningLMKMercer38 min
May 25, 9:43 PM EDTTornado WarningLMKHancock, Washington120 days
May 25, 9:45 PM EDTFlash Flood WarningLMKHardin3 hr
May 25, 10:06 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine24 min
May 25, 10:13 PM EDTSevere Thunderstorm WarningLMKMarion47 min
May 25, 10:28 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor47 min
May 25, 10:35 PM EDTSevere Thunderstorm WarningLMKMadison25 min
May 25, 10:36 PM EDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 10:59 PM EDTSevere Thunderstorm WarningLMKAdair, Casey46 min
May 25, 11:04 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson41 min
May 25, 11:13 PM EDTSevere Thunderstorm WarningLMKHart17 min
May 25, 11:19 PM EDTSevere Thunderstorm WarningLMKLincoln31 min
May 25, 11:31 PM EDTSevere Thunderstorm WarningLMKGreen29 min
May 25, 11:36 PM EDTSevere Thunderstorm WarningLMKHart24 min
May 25, 11:46 PM EDTSevere Thunderstorm WarningLMKTaylor44 min
May 25, 11:53 PM EDTSevere Thunderstorm WarningLMKWarren52 min
May 25, 11:56 PM EDTSevere Thunderstorm WarningLMKGreen31 min
May 26, 12:12 AM EDTTornado WarningLMKRussell, Warren120 days
May 26, 12:21 AM EDTSevere Thunderstorm WarningLMKAdair24 min
May 26, 12:41 AM EDTSevere Thunderstorm WarningLMKBarren34 min
May 26, 1:45 AM EDTFlash Flood WarningLMKAdair, Russell3 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.